Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Numbness in back with swelling, similar feeling in arm. Cause?

I have lower left back numbness feeling and in front lower left as well seems a little swollen and two days ago my left leg and butt went numb like no circulation then my left arm felt same way and i have pain in lower left back as well. What is it. Last time went to doctor gave me a steriod shot on left hip but before they always gave me a shot on my left top butt area.
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Hello, getting a steroid shot may instead prove dangerous. It is not advisable to give steroids for problems which have not been diagnosed. There are very few indications were steroids should be given, because it does more harm than good. I would rather advise you to get yourself checked by a neurosurgeon or a orthopaedician. You could be suffering from a disc problem and a MRI would be useful but only after u get checked from a doctor. Take care.
Answered: Fri, 22 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor